American Journal of Mathematical Analysis
ISSN (Print): 2333-8490 ISSN (Online): 2333-8431 Website: http://www.sciepub.com/journal/ajma Editor-in-chief: Grigori Rozenblum
Open Access
Journal Browser
Go
The Top Artiles charts the articles that have been downloaded most often over the previous 30 days, in HTML, PDF, EPUB format, from the website. The chart does not rank the quality, scientific significance or citation impact of the content. However, it may bring articles to your attention that you might not have otherwise noticed. We hope you enjoy them.

Top Artiles

Open AccessArticleTop Artiles
On Inequalities of Trigonometrically ρ- Convex Functions
American Journal of Mathematical Analysis. 2014, 2(1), 4-7. DOI: 10.12691/ajma-2-1-2
Pub. Date: February 17, 2014Views: 9411Downloads: 5040
Open AccessArticleTop Artiles
On the Eneström-Kakeya Theorem
American Journal of Mathematical Analysis. 2014, 2(1), 15-18. DOI: 10.12691/ajma-2-1-4
Pub. Date: March 11, 2014Views: 8957Downloads: 4537Citations: 2
Open AccessArticleTop Artiles
Modular Relations for the Sextodecic Analogues of the Rogers-Ramanujan Functions with its Applications to Partitions
American Journal of Mathematical Analysis. 2014, 2(3), 36-44. DOI: 10.12691/ajma-2-3-2
Pub. Date: July 04, 2014Views: 10169Downloads: 5754
Open AccessArticleTop Artiles
Similar Construction Method of the Boundary Value Problem of Composite Spherical Bessel Equations
American Journal of Mathematical Analysis. 2015, 3(2), 26-31. DOI: 10.12691/ajma-3-2-1
Pub. Date: March 10, 2015Views: 5976Downloads: 4153
Open AccessArticleTop Artiles
Linear Model Analysis of Observational Data in the Sense of Least –Squares Criterion
American Journal of Mathematical Analysis. 2015, 3(2), 47-53. DOI: 10.12691/ajma-3-2-5
Pub. Date: June 24, 2015Views: 4844Downloads: 3405
Open AccessArticleTop Artiles
Solutions of Linear Fractional non-Homogeneous Differential Equations with Jumarie Fractional Derivative and Evaluation of Particular Integrals
American Journal of Mathematical Analysis. 2015, 3(3), 54-64. DOI: 10.12691/ajma-3-3-1
Pub. Date: September 10, 2015Views: 7497Downloads: 5106
Open AccessArticleTop Artiles
Solution of System of Linear Fractional Differential Equations with Modified Derivative of Jumarie Type
American Journal of Mathematical Analysis. 2015, 3(3), 72-84. DOI: 10.12691/ajma-3-3-3
Pub. Date: November 26, 2015Views: 8212Downloads: 6241
Open AccessArticleTop Artiles
On Properties of Holomorphic Functions in Quaternionic Analysis
American Journal of Mathematical Analysis. 2017, 5(1), 17-24. DOI: 10.12691/ajma-5-1-4
Pub. Date: July 24, 2017Views: 6204Downloads: 3156